Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Use of herbal multivitamins - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Natural and Home Remedies
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   hi how can i help you?
User :   Hello. Is HerbAlife Products safe to take?
Doctor :  
ok
Doctor :  
what is the reason for which you want to take them?
User :   Just to be healthy
Doctor :  
ok
Doctor :  
yes you can try them
User :   In some website it say's is dangreous. Is not?
Doctor :  
every product will have some or the other side effects
Doctor :  
it just depends on the severity of them
User :   Im taking HerbAlife Multivitamin Complex Vitamins. Are they safe to take?
Doctor :  
and also what effects your body will encounter once you start them
User :   Im taking HerbAlife Multivitamin Complex Vitamins. Are they safe to take?
Doctor :  
yes multivitamins are safe to take
Doctor :  
but not on a longer run
User :   Just once a day?
Doctor :  
ok
Doctor :  
that is fine
Doctor :  
to take 1 per day
Doctor :  
but take for three months and stop is
Doctor :  
as it might lead on to hypervitaminosis
Doctor :  
which is harmful for the body
Doctor :  
it is not side effect
Doctor :  
it is a condition of excess vitamins in body

Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor